MathSciNet Relay Station
MathSciNet bibliographic data
MR963827 (89i:60008) 60B05 (60G99)
Lindqvist, Bo Henry Association of probability measures on partially ordered spaces. J. Multivariate Anal. 26 (1988), no. 2, 111–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement